Free Access
Volume 15, Number 4, October-December 2009
Page(s) 763 - 781
Published online 19 July 2008
  1. J.V. Burke and M.C. Ferris, Weak sharp minima in mathematical programming. SIAM J. Contr. Opt. 31 (1993) 1340–1359. [Google Scholar]
  2. M.J. Cánovas, F.J. Gómez-Senent and J. Parra, On the Lipschitz modulus of the argmin mapping in linear semi-infinite optimization. Set-Valued Anal. (2007) Online First. [Google Scholar]
  3. M.J. Cánovas, D. Klatte, M.A. López and J. Parra, Metric regularity in convex semi-infinite optimization under canonical perturbations. SIAM J. Optim. 18 (2007) 717–732. [CrossRef] [MathSciNet] [Google Scholar]
  4. M.J. Cánovas, A. Hantoute, M.A. López and J. Parra, Lipschitz behavior of convex semi-infinite optimization problems: A variational approach. J. Global Optim. 41 (2008) 1–13. [Google Scholar]
  5. M.J. Cánovas, A. Hantoute, M.A. López and J. Parra, Stability of indices in the KKT conditions and metric regularity in convex semi-infinite optimization. J. Optim. Theory Appl. (2008) Online First. [Google Scholar]
  6. M.J. Cánovas, A. Hantoute, M.A. López and J. Parra, Lipschitz modulus of the optimal set mapping in convex semi-infinite optimization via minimal subproblems. Pacific J. Optim. (to appear). [Google Scholar]
  7. E. De Giorgi, A. Marino and M. Tosques, Problemi di evoluzione in spazi metrici e curve di massima pendenza. Atti Acad. Nat. Lincei, Rend, Cl. Sci. Fiz. Mat. Natur. 68 (1980) 180–187. [Google Scholar]
  8. V.F. Demyanov and A.M. Rubinov, Quasidifferentiable functionals. Dokl. Akad. Nauk SSSR 250 (1980) 21–25 (in Russian). [MathSciNet] [Google Scholar]
  9. V.F. Demyanov and A.M. Rubinov, Constructive nonsmooth analysis, Approximation & Optimization 7. Peter Lang, Frankfurt am Main (1995). [Google Scholar]
  10. A.V. Fiacco and G.P. McCormick, Nonlinear programming. Wiley, New York (1968). [Google Scholar]
  11. M.A. Goberna and M.A. López, Linear Semi-Infinite Optimization. John Wiley & Sons, Chichester, UK (1998). [Google Scholar]
  12. J.-B. Hiriart-Urruty and C. Lemaréchal, Convex analysis and minimization algorithms, I. Fundamentals, Grundlehren der Mathematischen Wissenschaften 305. Springer-Verlag, Berlin (1993). [Google Scholar]
  13. A.D. Ioffe, Metric regularity and subdifferential calculus. Uspekhi Mat. Nauk 55 (2000) 103–162; English translation in Math. Surveys 55 (2000) 501–558. [Google Scholar]
  14. A.D. Ioffe, On rubustness of the regularity property of maps. Control Cybern. 32 (2003) 543–554. [Google Scholar]
  15. D. Klatte and B. Kummer, Nonsmooth Equations in Optimization. Regularity, Calculus, Methods and Applications. Kluwer Academic Publ., Dordrecht (2002). [Google Scholar]
  16. D. Klatte and B. Kummer, Strong Lipschitz stability of stationary solutions for nonlinear programs and variational inequalities. SIAM J. Optim. 16 (2005) 96–119. [CrossRef] [MathSciNet] [Google Scholar]
  17. D. Klatte and G. Thiere, A note of Lipschitz constants for solutions of linear inequalities and equations. Linear Algebra Appl. 244 (1996) 365–374. [CrossRef] [MathSciNet] [Google Scholar]
  18. P.-J. Laurent, Approximation et Optimisation. Hermann, Paris (1972). [Google Scholar]
  19. W. Li, The sharp Lipschitz constants for feasible and optimal solutions of a perturbed linear program. Linear Algebra Appl. 187 (1993) 15–40. [CrossRef] [MathSciNet] [Google Scholar]
  20. B.S. Mordukhovich, Variational Analysis and Generalized Differentiation I. Springer-Verlag, Berlin (2006). [Google Scholar]
  21. G. Nürnberger, Unicity in semi-infinite optimization, in Parametric Optimization and Approximation, B. Brosowski, F. Deutsch Eds., Birkhäuser, Basel (1984) 231–247. [Google Scholar]
  22. S.M. Robinson, Bounds for error in the solution set of a perturbed linear program. Linear Algebra Appl. 6 (1973) 69–81. [CrossRef] [Google Scholar]
  23. R.T. Rockafellar, Convex Analysis. Princeton University Press, Princeton, USA (1970). [Google Scholar]
  24. R.T. Rockafellar and R.J.-B. Wets, Variational Analysis. Springer-Verlag, Berlin (1997). [Google Scholar]
  25. M. Studniarski and D.E. Ward, Weak sharp minima: Characterizations and sufficient conditions. SIAM J. Contr. Opt. 38 (1999) 219–236. [Google Scholar]
  26. M. Valadier, Sous-différentiels d'une borne supérieure et d'une somme continue de fonctions convexes. C. R. Acad. Sci. Paris 268 (1969) 39–42. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.